# SDR SWAA2020022041607

- Difficulty date: February 6, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750229
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H Z ANGLE HAD MULTIPLE AREAS CORRODED BETWEEN BS. 727+3 TO BS. 847, WL 158. / R&R Z ANGLE IAW SRM AND DWG.
